# SDR DALA2025032702259

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 101,321 hours, 26,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 DTE, ERA 625043-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE SKIN AT STA 420-440 & S-14/15L. CORRECTIVE ACTION: REF ERA 625043-14. (0873043)
